# SDR IPXA10562708

- Difficulty date: September 15, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 143N51589
- Condition: Cracked
- Location: Bs 863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STABILIZER STRAP IS CRACKED AT BS 863, RBL 46.5, WL 200.     REMOVED, FABRICATED AND INSTALLED REPLACEMENT STRAP IAW SRM 51-40-02.
